# SDR HEEA063342

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4025008918
- Condition: Kicks
- Location: Afcs
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KICK IN YAW CHANNEL.
